# SDR SWAA2019071734836

- Difficulty date: June 26, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER FOR TCAS ANTENNA CORRODED AT BS. 294.5+12.5, RBL 2.  REPAIRED DOUBLER PER SRM & DWG.
